# SDR DALA2023020600886

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2610235) DURING INSPECTION FOUND CORROSION ON WEB AT FLOOR STRUCTURE BETWEEN STA.787 AND STA.847 RBL 20 APRROX OF AFT CARGO COMPARTMENT. WEB AT FLOOR STRUCTURE BETWEEN STA.787 AND STA.847 RBL 20 APRROX OF AFT CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
